# SDR CALA9800811

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENTS DURING CLIMB.  REPLACE NUMBER TWO ENGINE COMPRESSOR INLET TEMP SENSOR PER MM 73-21-02.
